# SDR FDEA201712163398

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,034 hours, 17,738 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO ACCOMPLISH SKIN REPAIR ON R/H CENTER FLAP ADJACENT TO RIB #25 FOR ACCESS   TO RIB REPAIR. REMOVED FASTENERS FOR REPAIR DOUBLER ON CENTER FLAP AT RIB #25 R/H, FABRICATED   DOUBLER REPAIR IAW A300-600 SRM 57-50-00 PAGE 217, LOCATED AND DRILLED DOUBLER IAW   SRM 51-40-44, INSTALLED REPAIR DOUBLER ON CENTER FLAP AT RIB #25 R/H IAW A300-600   SRM 51-40-21, CLASSIFIED AS CAT "A" AND MAJOR REPAIR.
